# SDR SWAA012665

- Difficulty date: September 25, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 18,214 hours, 16,017 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Part number: 1060545
- Condition: Out Of Position
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT MAIN NOSE GEAR TRUNNION BEARING SHIMS MIGRATED .625 INCH TO .75 INCH FROM MOUNT FLANGE.  REMOVED AND REPLACED TRUNNION BEARING AND SHIMS PER MM.
